# SDR ABXA050013

- Difficulty date: January 5, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,214 hours, 66,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE SKIN AT STA 69.5 FORWARD OF CAPTAIN'S WINDSHIELD WIPER MOTOR NEEDED STRIPPED AT AREA MARKED.  REPAIRED AREA IAW DC-9 JOB CARD EA 53100075-003-2.
